Show simple item record

dc.contributor.authorBisognin, Eleni ( Orcid Icon 0000-0003-3266-6336 )
dc.contributor.authorBisognin, Vanilde ( Orcid Icon 0000-0001-5718-4777 )
dc.contributor.authorVera, Octavio ( Orcid Icon 0000-0001-7304-0976 )
dc.date.accessioned2021-08-02T18:09:55Z
dc.date.available2021-08-02T18:09:55Z
dc.date.issued2007-01-02
dc.identifier.citationBisognin, E., Bisognin, V., & Vera Villagran, O. P. (2007). Stabilization of solutions to higher-order nonlinear Schrödinger equation with localized damping. Electronic Journal of Differential Equations, 2007(06), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14156
dc.description.abstractWe study the stabilization of solutions to higher-order nonlinear Schrödinger equations in a bounded interval under the effect of a localized damping mechanism. We use multiplier techniques to obtain exponential decay in time of the solutions of the linear and nonlinear equations.en_US
dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectHigher order nonlinear Schrödinger equationen_US
dc.subjectStabilizationen_US
dc.subjectLocalized dampingen_US
dc.titleStabilization of solutions to higher-order nonlinear Schrödinger equation with localized dampingen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record